MAUDE Adverse Event Report: HEBEI HEALTHPLUS MEDICAL DEVICES DRIVE; ROLLATOR

HEBEI HEALTHPLUS MEDICAL DEVICES DRIVE; ROLLATOR
Model Number 10216BL-1
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848)
Date of Event 02/08/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a rollator.We are filing this report in an over-abundance of caution due to an mdr regression analysis.The device was not returned for evaluation, however, a photo was provided.The end-user was sitting on the device in the kitchen.She was using her feet to push herself backwards when the wheel snapped.She was transported to the emergency room and diagnoses with a bruised hip.She had no caregiver so was unable to return the unit for evaluation.The device is a rollator and intended as a mobility device that can be used to sit and rest as needed.It is not a transportation device.The instructions for use warn against using the device as a transportation device.Historical complaints data of the same nature was very limited with no trend.Possible root cause for the incident could be the users backward movement while sitting using her feet.This is considered misuse.This will be considered an isolated incident.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
HEBEI HEALTHPLUS MEDICAL DEVICES
1 chuangye st sw ind dist
matou eco indy pk
handan city, hebei 05604 6
CH  056046
MDR Report Key10791533
Report Number2438477-2018-00084
Device Sequence Number1126105
Product Code ITJ
UDI-Device Identifier00822383265254
UDI-Public822383265254
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/05/2020
Report Date (Section F) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10216BL-1
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/12/2018
Device Age15 MO
Event Location Home
Date Report to Manufacturer11/06/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Weight125
Date Report Sent to FDA11/05/2020